My Holdings   Activate Remote Access

Attractors for Degenerate Parabolic Type Equations

About this Title

Messoud Efendiev, Hemholtz Center Munich, Neuherberg, Germany

Publication: Mathematical Surveys and Monographs
Publication Year: 2013; Volume 192
ISBNs: 978-1-4704-0985-2 (print); 978-1-4704-1084-1 (online)
MathSciNet review: 3114305
MSC: Primary 35-02; Secondary 35B40, 35B41, 35K65, 35K92, 35R70, 37L30

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF